Su alcuni problemi della teoria delle equazioni differenziali lineari di tipo ellittico. (Italian) Zbl 0086.08103

Full Text: DOI


[1] S. Bochner-K. Chandrasekharan,Fourier transforms. Ann. of Math. St. n. 19 Princeton 1949. · Zbl 0065.34101
[2] N. Bourbaki,Topologie generale (Fasc, des résultats). Act. Sc. Ind. n. 1196. Paris 1953.
[3] N. Bourbaki,Espaces vectoriels topologiques (Fasc. des resultats). Act. Sc. Ind. n. 1230. Paris 1955.
[4] J. L. Lions,Problèmes aux limites en théorie des distributions. Acta Math. t. 94 (1955). pp. 13–153. · Zbl 0068.30902
[5] L. Schwartz,Théorie des distributions. Vol. I (1a ediz.). Act. Sc. Ind. n. 1091. Paris 1950.
[6] L. Schwartz,Théorie des distributions. Vol. II. Act. Sc. Ind. n. 1122. Paris 1951.
[7] L. Schwartz,Problèmes aux limites pour équations elliptiques. Colloque de Bruxelles. C.B.R.M., pp. 13–24 (1954).
[8] J. L. Lions,Sur les problèmes aux limites du type dérivée oblique. Annals of Math. v. 64 n. 2 (1946).
[9] B. Malgrange,Sur les sistèmes d’équations elliptiques (articolo in corso di stampa).
[10] S. Mizohata,Hypoéllipticité des opérateurs différentiels. La théorie des équations aux derivées partielles. Colloques internationaux du Centre National de la recherche scientifique. (Nancy 1956).
[11] M. Treves,Eléments de la théorie des espaces vectoriels topologiques et des distributions. Fasc. I e II. Centre de documentation Universitaire. Paris 1955. Ulteriori indicazioni bibliografiche utili nell’ordine di idee seguito si trovano in:L. Schwartz,Théorie des distributions. Vol. I (II ediz.). Act. Sc. Ind. n. 1245. Paris 1957.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.